# SDR REXA2016042000665

- Difficulty date: April 20, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 19,540 hours, 12,528 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT & RT BULKHEAD WEBS CORRODED.  REPAIRED LT & RT FS 280 BULKHEAD WEBS IAW REO 670-53-11-594 REV A DATED 06 26 15.
